Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 4, Pages 797-804
http://dx.doi.org/10.1155/S0161171287000887

Studies on the differential equations of enzyme kinetics. I. bimolecular scheme: simplified model

1Biophysics Laboratory, La Feria, Texas 78559-0951, USA
2Department of Mathematics, Pan American University, Ldinburg, Texas 78539, USA

Received 29 April 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The main properties of the solution of the differential system of the model are obtained by qualitative integration. The integral curve is compared with the solutions given by the two classical approximations to the problem: it is shown that the steady-state approximation is to be preferred to the rapid equilibrium theory as a general method and the conditions under which they will furnish accurate results are discussed.